# SDR SWAA970156

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND ENTRY WAY FLOOR TRACK LIGHTING INOPERATIVE.  RELAMPED PER BOEING M/M.
